# SDR AALA200802651

- Difficulty date: October 1, 2008
- Submitted: November 1, 2008
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 20,876 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LAX - ON CLIMB THROUGH 1000 OVERHEAT LIGHT ILLUMINATED.  CREW TURNED OFF ENGINE BLEED SYSTEM AND LIGHT EXTINGUISHED.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  ON LANDING FOUND NUMBER ONE ENGINE ACCESS PANELS OPEN.  REPLACED NUMBER ONE ENGINE HIGH PRESSURE NUMBER 6 DIFFUSER DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
